# SDR ABXA9900831

- Difficulty date: November 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99118593
- Condition: Cracked
- Location: Bs 1104
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND CANTED FRAME AT STATION  1104 CRACKED AT LONGERONS 15, 16 AND 20 LEFT AND LONGERONS 5, 14 AND 18 RIGHT.  REPLACED THREE FRAME SECTIONS IAW DC9 SRM 51-30-2 AND 51-30-5.
